# SDR UPS05545686

- Difficulty date: October 16, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 22,061 hours, 15,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC25202472
- Condition: Corroded
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MAIN CARGO SEAT TRACK CORRODED AT STA 1173, LBL 44.5.  REMOVED AND REPLACED SEAT TRACK BS 1070 TO BS 1180 IAW SRM 53-00-52 AND SRM 51-40-02.
